# SDR AALA202503259159

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 22,607 hours, 9,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS LAVATORY-D DOOR JAMMED DOOR FOUND "KICKED IN", DAMAGE TO TOP EDGE TRIM. UNJAMMED DOOR, DOOR OPERATES NORMALLY.
